# SDR AALA202307078182

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 17,216 hours, 7,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPROXIMATELY 30 MIN AFTER TAKEOFF THE FORWARD LAVATORY SMOKE ALARM SOUNDED WITH SMOKE ILLUMINATED ON COCKPIT OVERHEAD. NO SIGN OR SMELL OF ACTUAL SMOKE. ALARM STOPPED AFTER 30 SECONDS. OPERATION CHECK LAVATORY SMOKE DETECTOR.
